# SDR IPXA20110902001

- Difficulty date: September 2, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 8,633 hours, 5,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DENT ON RT WING INBD FLAP LOWER SURFACE T/E SKIN.  REPAIRED DENT ON RT WING INBD FLAP LOWER SURFACE T/E SKIN REF STA, SA, EA 300-5730-01-A3441 REV I/R AND EO A300-5750-44326-A.
